# SDR SWIA201126090

- Difficulty date: April 11, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 21,873 hours, 18,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CRACKED.  (C-CHECK)  REPLACED FS 280 FLOOR SUPPORT PER SRM.
